Couldn't find what you looking for?

TRY OUR SEARCH!


Hi megandaniel784... I have been on Sprintec for about a week now... I am wondering if you stuck it out... and if it worked for you. I'm having doubts... the worse thing about it is I want to have another child soon... we've been trying for our second with no luck... but I thought the birthcontrol would be the only way to clear my face.
Reply

Loading...

I've been on birth control for 10 years because I have to be. I have crippling endometriosis pain and I'm forced to stay on birth control to manage the symptoms. I had immaculate skin at 23 years old and my whole life when I started bcp's. for the last 10 years I have had cystic acne blemishes every month on my chin and cheeks. Now I have scars. I have tried different kinds-ortho trycyclin, ortho try cyclin lo, lo estrin fe, femcon fe. They all made no difference in my skin-in fact I just got off hoping to see my skin revert back to normal (I'm praying it does). Then I plan to go to an endocrine doctor as soon as these synthetic hormones are out of my system, have my hormones tested and start a new BC from there. So YES. Birth control can give you acne! 10 years worth!
Reply

Loading...


Hi! Did your acne ever subside after you stopped taking the yaz? How long did it take for your face to go back to normal? I'm experiencing the same problem :(

Reply

Loading...


Hi! Did your acne ever subside after you stopped taking the yaz? How long did it take for your face to go back to normal? I'm experiencing the same problem :(
Reply

Loading...

Hello, well my wife was taking ortho, and she was algo getting many acne. We went to the doctor and they told her about the hormones that its normal. I bought her Retin a for her acne and she got clear. 

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...

A lot of people say that on birth control it gets worse before it gets better, so when I started taking and and broke out horribly all over my face after having clear skin I tried to give it awhile. It did get a little better after a few months. However, my skin was still nowhere near clear and 8 months later I finally decided to quit taking it. Now, less than two weeks later, my face has already shown massive improvement. I haven't gotten any new breakouts and the old stuff is fading quickly. I feel confident not wearing any face makeup for the first time in 8 months. I think it's important to realize that everyone is different and will react differently to the hormones. If you give it time and don't feel right about it, stop taking it. I feel great now.
Reply

Loading...

Oh and I forgot to say, I was taking sprintec also.
Reply

Loading...

If you want to get off of it then get off of it it doesn't sound like your boyfriend has your best interest in mind
Reply

Loading...

you want to get off of it then get off of it it doesn't sound like your boyfriend has your best interest in mind
Reply

Loading...

I have been on 4 different types of bcp's for the last 10 years because of my endometriosis. I started taking ortho trycyclin at 23. I never had bad acne, just the single once a month "period pimple" on my cheek. After a month of taking the pill I developed cystic acne on my chin and under my cheek bones. I never made the correlation and only switched to ortho trycyclin lo after 4 years at 27 because I was worried about the pill being a regular dose as I am a smoker. When I was 29 I noticed pock marks from the years of cystic acne and asked my GYN to recommend a pill to clear my skin. She put me on loestrin fe 24. Well my cystic acne catapulted. I couldn't leave the house somedays it was so disfiguring. I had a cystic pimple forming every 3 days and my face was covered with hard painful nodules. I went to dermatologists, was put on antibiotics and spent thousands of dollars on skincare regiments. I am and was immaculate about my hygiene and skin. Still, I didn't make the correlation between my severe acne and the bcp's because I've always heard bcp's are supposed to clear your skin. Finally at 32, full of scars and cysts, I consulted a different doctor who put me on femcon fe. My acne was lessened, but I still suffered from 3-4 painful nodular cysts a month and blackheads and regular pimples. Two months ago, when my perscription needed to be refilled, I just decided to stop. I still smoke, am married, am 33 now, and just decided I need a break. Well guess what? My clear skin is back. I've been off bcp's for 3 months and haven't had a single blemish. My skin went back to the way it was before I started taking bcp's. I now realize it was them that caused the cystic acne. I've also lost 5 pounds without making any diet or excersize changes. I believe for estrogen rich women, the pill causes problems because of estradiol. It causes acne, weight gain, hair thinning, and many other problems, like losing your waist definition-even if you're skinny and tall like me. I wish I never have to go back on bcp's again, but I know in a few months I will have to go back on to prevent my endometriosis cysts from coming back. I never really heard about people like me who actually got clear skin after stopping bcp's, so here is my story. I hope I can help someone out there who is desperately searching for answers like I was. Everyone seems in favor of bcp's and their benefits-but no one-not even doctors-tell you how adverse some effects of bcp's are. I hope this info can help someone who's suffered with bcp related acne like me. I am now getting laser treatments and peels to take the craters and pock marks off my cheeks.
Reply

Loading...

I've been on sprintec for two years and my hormonal acne has never cleared but gotten worse. There are offering areas of he face affected by hormones. My chin is always broken out and my forehead is almost always clear. Forehead usually is from the food you eat, chin is usually from hormones or excess oils. Sprintec is cheap for a reason. It really doesn't help with acne in my opinion but its a damn good way to not have babies. That's why I've stayed wih it for 2 years and just rigorously kept up with my daily facial cleanse and oral antibiotic. Seems to keep the big puffy ones away.
Reply

Loading...


Im 40 hrs old and suffered on & off with bad acne, I went back on orth tri cyclen after many years and it was a life saver. I realized I was not taking it properly the 1st time, skipping pills or taking it day or nite which reaks havoc on your hormones,now I take it like clockwork every day at 12 noon, yes the first 3 months was a terrible initial breakout, while your hormones are getting adjusted, Luckily I had a great dermatologist who held my hand thru the few months with diluted cortisone shots, I was in his office 3x a week! That's how bad I saw my appearance, but by the 4th month it just gradually tapered off, literally 8 months later I get maybe 1 a month! And all the scarring subsided, I don't even wear makeup, it's important to wash with a non pore clogging face wash & oil free moisturizer, depending on your age a gly/Syl wash can do wonders
Reply

Loading...


Stick with it at least 4 months, mostly everyone goes thru an initial breakout period depending on your age older women should use ortho tri cycclen blue, our bodies need the extra estrogen
Reply

Loading...


Did your dr say why he put u on ortho cyclen opposed to ortho tri cyclen?
Reply

Loading...

I'm 18, and I was recently prescribed ortho tri clyen for my acne. I was at the time expirenceing and 3 pimples on a regular day, and a big breakout around my period. I've been on ortho for one month now, and my acne is HORRIBLE. It covers my chin and cheeks, and is already scarring. 

 

Reply

Loading...